# SDR SWAA2023101710911

- Difficulty date: October 15, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 68,968 hours, 36,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA EMERGENCY LIGHT AT ROW 6FED INOP<[01] RELAMPED AREA EMERGENCY LIGHT AT ROW 6FED REF AMM 33-51-03. OPS CHK GOOD.
